MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION NORTHSTAR OCT; POLY. SCREW, FAVORED ANGLE 4.5MM X 32MM

SEASPINE ORTHOPEDICS CORPORATION NORTHSTAR OCT; POLY. SCREW, FAVORED ANGLE 4.5MM X 32MM
Model Number PC1-104532
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pc1-104532 poly.Screw, favored angle 4.5mm x 32mm was not returned and therefore could not be evaluated.The customer did provide a photo which appears to confirm the reported malfunction.However, the root cause could not be determined.At this time as there is no evidence to suggest a manufacturing or design defect occurred.Review of labeling: possible adverse events like other spinal system implants, the following adverse events are possible.This list is not exhaustive: bending, disassembly, or fracture of implant and components postoperative fracture due to trauma, defects, or poor bone stock.
 
Event or Problem Description
On (b)(6) 2025 seaspine/orthofix became aware that a screw dissembled intra-operatively during a surgery utilizing the northstar oct spinal system.The surgeon was adjusting the height of the favored angle screw (pc1-104532) with a final driver, when the screw disassembled.The surgeon was making height adjustments to the screw when the washer dislodged.Per the reporter, all the pieces were retrieved.This led to a delay of approximately 30 minutes; prompting this report.The surgery was able to be completed successfully, and no patient injuries were reported.

Brand Name
NORTHSTAR OCT
Common Device Name
POLY. SCREW, FAVORED ANGLE 4.5MM X 32MM
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad, CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
robin quiusky
5770 armada dr.
carlsbad, CA 92008
MDR Report Key23646598
Report Number3012120772-2025-00065
Device Sequence Number4823255
Product Code NKG
UDI-Device Identifier10889981197070
UDI-Public10889981197070
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193615
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC1-104532
Device Catalogue NumberPC1-104532
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown